Statistical approximation properties of q-Bleimann, Butzer and Hahn operators


Ersan S., DOĞRU O.

MATHEMATICAL AND COMPUTER MODELLING, vol.49, pp.1595-1606, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49
  • Publication Date: 2009
  • Doi Number: 10.1016/j.mcm.2008.10.008
  • Title of Journal : MATHEMATICAL AND COMPUTER MODELLING
  • Page Numbers: pp.1595-1606

Abstract

The main aim of this study is to introduce a new generalization of q-Bleimann, Butzer and Hahn operators and obtain statistical approximation properties of these operators with the help of the Korovkin type statistical approximation theorem. Rates of statistical convergence by means of the modulus of continuity and the Lipschitz type maximal function are also established. Our results show that rates of convergence of our operators are at least as fast as classical BBH operators. The second aim of this study is to construct a bivariate generalization of the operator and also obtain the statistical approximation properties. (C) 2008 Elsevier Ltd. All rights reserved.